# SDR 2008UALA02967

- Difficulty date: May 22, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N378UA
- Make and model: Boeing 737322
- Aircraft serial: 24653
- Aircraft time: 52,129 hours, 35,556 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31591478U1
- Condition: Misinstalled
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CREW REPORT:  MATERIAL LOOPING THAT HOLDS GIRT BAR AT 1L HAS MIGRATED OVER COLLAR AND NEEDS ADJUSTMENT.  IMPROPERLY INSTALLED SLIDE ASSEMBLY.  CENTERED BAR IN LOOPING MATERIAL.  AC OK FOR SERVICE.
